A class of 3-dimensional almost cosymplectic manifolds


Erken I. K. , MURATHAN C.

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.5, pp.884-894, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.3906/mat-1201-35
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.884-894
  • Keywords: Almost cosymplectic manifold, cosymplectic manifold

Abstract

The main interest of the present paper is to classify the almost cosymplectic 3-manifolds that satisfy parallel to grad lambda parallel to All = const.(not equal 0) and del xi h = 2ah phi.